| Model Number |
SL-5690 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, following an open umbilical hernia repair procedure, the patient came back with redness and infection on the wound.The only variable they have been able to isolate was the suture that was used on the patient.The wound was cleaned, and antibiotics were administered to complete the case and resolve issue.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.